# SDR SWAA2021030850101

- Difficulty date: February 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Paas Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS PASSENGER CABIN FLOOR BOARD NUTPLATES ARE MISSING BS 270 - 380 LBL 65 - RBL 65 WL208 / INSTALLED MISSING PASSENGER CABIN FLOOR BOARD NUTPLATES FROM BS270-380 LBL65-RBL65 WL208 I.A.W. DWG 141A5800 SOPM 20-50-12 AH.
